# SDR DALA2025110608079

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 95,083 hours, 43,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE DIAMETER HOLES JOGGLE AREA FR16 RT, AT DOOR STOP FITTING 7. HOLES H1: 0.2641 H2: 0.3305 H3: 0.2663 H4: 0.3263 H5: 0.2662 H 6: 0.3339 H7: 0.2039 H8: 0.2634 HOLE A: 0.2073 HOLE B: 0.2634 HOLE C: 0.2264 HOLE D:0.2636.  COMPLIED WITH ER/A 558682-14AD REV. A,  MATCHES WITH ALL STEPS ON PRI 558682-14AD REV 0, PRI 558682-14AD REV 1, PERFORMED REPAIR INSTRUCTIONS ON FRAME 16R DOOR STOP 7 FUSELAGE SKIN AS PER ER/A 558682-14AD REV.
